# SDR IXXA05SMN276S

- Difficulty date: December 16, 2005
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5751 · Ailerons
- Part: Repair
- Condition: Misinstalled
- Location: Lt Aileron
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, LT INBD AIL LWR SKIN HAS NO STANDARD REPAIR (STA XA 543.000-551.000).  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-8-1 FIG 1. REMOVED PANEL PLATING WITH NON STANDARD REPAIR ON IT IAW DC8 SRM 57-1-0, DC8 SRM 51-1-21.  FAB`D NEW PLATING (AL2024T30 0.025”), BONDED FINGER DOUBLER (AL2024T3 0.020) IAW DC8 SRM 57-8-1 FIG 1 ITEM “B”, “K”, DOUGLAS DWG # 5705334.  BONDED BOTH REPAIR PARTS WITH HYSOL IAW DC8 SRM 51-1-9.  CLEANED, TREATED AND PRIMED INNER SIDE OF NEW PANEL PLATING IAW DC8 SRM 51-1-8B.  APPLYING SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW DC8 SRM 51-1-21.
